Alert archive / Ohio / Tornado Warnings in 2015
Tornado Warning 10, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jul 19, 2015, 8:16 PM EDT for Brown County, Clermont County, Ohio; Campbell County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2015, 8:16 PM EDT (00:16 UTC)
- Expired
- Jul 19, 2015, 8:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
Counties Campbell County, KY, Brown County, OH, Clermont County, OH
The radar
The Cincinnati radar (KILN), 63 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 320 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
746
WFUS51 KILN 200016
TORILN
KYC037-OHC015-025-200045-
/O.NEW.KILN.TO.W.0010.150720T0016Z-150720T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
816 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL CAMPBELL COUNTY IN NORTHERN KENTUCKY...
SOUTHERN CLERMONT COUNTY IN SOUTHWESTERN OHIO...
WEST CENTRAL BROWN COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 845 PM EDT.
* AT 816 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO OVER AMELIA...MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
AMELIA...BETHEL...NEW RICHMOND...FELICITY...WITHAMSVILLE...
HAMERSVILLE...MENTOR...CALIFORNIA...CHILO...LINDALE...NEW
PALESTINE...EAST FORK STATE PARK...SALTAIR...BLAIRSVILLE...POINT
ISABEL...BANTAM AND NICHOLSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3880 8416 3901 8434 3902 8433 3902 8432
3903 8432 3908 8426 3894 8397 3879 8414
TIME...MOT...LOC 0016Z 312DEG 18KT 3900 8426
TORNADO...RADAR INDICATED
$$
SITES2 follow-up statements
627
WWUS51 KILN 200024
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
824 PM EDT SUN JUL 19 2015
KYC037-200034-
/O.CAN.KILN.TO.W.0010.000000T0000Z-150720T0045Z/
CAMPBELL KY-
824 PM EDT SUN JUL 19 2015
...THE TORNADO WARNING FOR EAST CENTRAL CAMPBELL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3880 8416 3895 8426 3901 8420 3894 8397
3879 8414
$$
OHC015-025-200045-
/O.CON.KILN.TO.W.0010.000000T0000Z-150720T0045Z/
CLERMONT OH-BROWN OH-
824 PM EDT SUN JUL 19 2015
...TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN CLERMONT AND WEST
CENTRAL BROWN COUNTIES UNTIL 845 PM EDT...
AT 824 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR NEW RICHMOND...MOVING SOUTHEAST AT
20 MPH.
LOCATIONS IMPACTED INCLUDE...
BETHEL...NEW RICHMOND...FELICITY...HAMERSVILLE...CHILO...SALTAIR...
POINT ISABEL...LINDALE AND NICHOLSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3880 8416 3895 8426 3901 8420 3894 8397
3879 8414
TIME...MOT...LOC 0024Z 310DEG 18KT 3896 8419
TORNADO...RADAR INDICATED
$$
SITES455
WWUS51 KILN 200039
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
839 PM EDT SUN JUL 19 2015
OHC015-025-200049-
/O.EXP.KILN.TO.W.0010.000000T0000Z-150720T0045Z/
CLERMONT OH-BROWN OH-
839 PM EDT SUN JUL 19 2015
...THE TORNADO WARNING FOR SOUTHERN CLERMONT AND WEST CENTRAL BROWN
COUNTIES WILL EXPIRE AT 845 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3880 8416 3895 8426 3901 8420 3894 8397
3879 8414
$$
SITESWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jul 19, 4:54 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jul 19, 4:54 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT SUN JUL 19 2015
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING AS AN UPPER
DISTURBANCE PUSHES EAST AND A WEAK COLD FRONT DROPS SOUTH ACROSS
THE AREA TONIGHT. MORE SHOWERS AND STORMS WILL DEVELOP ON MONDAY
AHEAD OF ANOTHER COLD FRONT THAT WILL PUSH THROUGH THE REGION
TUESDAY MORNING. A COOLER AND LESS HUMID AIRMASS WILL SETTLE IN
FOR THE MIDDLE OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A COMPLEX OF SHOWERS AND THUNDERSTORMS WHICH DEVELOPED AHEAD OF A
POTENT VORT MAX CURRENTLY OVER INDIANA ARE RAPIDLY PUSHING OFF TO
THE EAST. RECENT HRRR RUNS HANDLED THIS CONVECTIVE ACTIVITY FAIRLY
WELL AND ALSO ARE PINPOINTING ANOTHER CLUSTER OF SHOWERS AND
STORMS DEVELOPING LATE THIS AFTERNOON OVER INDIANA AND SHOWS THEM
MOVING INTO THE ILN CWA AROUND 22-23Z. COVERAGE FOR THIS NEXT
ROUND OF ACTIVITY IS NOT EXPECTED TO BE AS WIDESPREAD AS
EARLIER...BUT IT SHOULD DIMINISH AND MOVE OUT OF THE ILN AREA BY
AROUND 04Z. RAIN RATES WITH THIS FIRST ROUND OF STORMS THIS
AFTERNOON WERE NOT EXTREMELY HIGH BUT CONSIDERING VERY WET SOILS
IN MANY AREAS...PW/S INCREASING TO OVER 2 INCHES ACROSS THE
CWA...AND FAVORABLE WARM CLOUD DEPTHS...WILL ALLOW THE FLASH FLOOD
WATCH TO CONTINUE THROUGH 04Z. 0-6KM SHEAR WILL INCREASE A BIT
THROUGH THIS EVENING TO AROUND 20-30 KNOTS SO CANNOT RULE OUT AN
ISOLATED STORM OR TWO...BUT DAMAGING WIND POTENTIAL WILL BE
DIMINISHING AS DCAPES WILL DROP BELOW 1000 J/KG LATE THIS
AFTERNOON INTO EARLY EVENING.
A WEAK COLD FRONT WILL DROP SOUTHEASTWARD THROUGH THE ILN CWA
OVERNIGHT...SO TONIGHT/S LOW TEMPERATURES AND DEWPOINTS WILL BE A
TAD LOWER ACROSS THE NORTHERN HALF OF THE CWA TONIGHT AS A RESULT.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
THE WEAKENING COLD FRONT WILL STALL AND WASH OUT ALONG THE OHIO
RIVER MONDAY MORNING. ANOTHER SHORTWAVE WILL DIVE INTO THE OHIO
VALLEY FROM THE NORTHERN PLAINS BY LATE MONDAY AFTERNOON.
MEANWHILE...SURFACE LOW PRESSURE OVER HUDSON BAY WILL DRAG A COLD
FRONT THROUGH THE GREAT LAKES AND OHIO VALLEY REGION MONDAY NIGHT
INTO TUESDAY. THESE FORCING MECHANISMS WILL ALLOW FOR THE BEST
OPPORTUNITY FOR SHOWERS AND STORMS IN OUR AREA MONDAY AFTERNOON
AND EVENING. CONFIDENCE REMAINS LOW IN COVERAGE AND LOCATION...BUT
AT THIS TIME THE BETTER CHANCE LOOKS TO BE ACROSS MAINLY THE
SOUTHERN HALF OF THE CWA. 0-6 KM SHEAR VALUES WILL BE IN THE
20-40 KT RANGE WHILE MUCAPES WILL RANGE FROM AROUND 2000-3500
J/KG. HENCE...A CONTINUED POSSIBILITY FOR STRONG TO SEVERE STORMS
WITH THE POSSIBILITY OF SOME HEAVY RAINFALL. POTENTIAL FOR
CONVECTION WILL DIMINISH MONDAY NIGHT AS THE FRONT MOVES THROUGH
AND USHERS IN A COOLER AND LESS HUMID AIRMASS. HIGHS ON MONDAY
WILL BE IN THE MID 80S WITH TEMPERATURES DROPPING INTO THE UPPER
60S TO LOWER 70S MONDAY NIGHT.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
HAVE USED A BLEND OF THE GFS/ECMWF FOR THE IMMEDIATE LONG TERM.
THEREAFTER...HAVE USED A BLEND OF ECMWF/WPC GUIDANCE.
COLD FRONT TIMING FOR TUESDAY INTO TUESDAY NIGHT IS FASTER THAN
PREVIOUS RUNS. AS S/WV ENERGY DIGS EAST THROUGH THE GREAT
LAKES...THE FRONT WILL GRADUALLY BE PUSHED SOUTHEAST THROUGH THE
REMAINDER OF THE REGION. WILL MAINTAIN A CHANCE OF SHOWERS/STORMS
FOR ALL LOCATIONS ON TUESDAY..BUT THE THREAT SHOULD COME TO AN
END BY TUESDAY EVENING AS THE FRONT PUSHES AWAY AND DRIER AIR
BUILDS IN.
FOR THE PERIOD WEDNESDAY THROUGH SATURDAY...AS MID LEVEL RIDGE TRIES
TO REASSERT ITSELF NORTHWARD INTO THE PLAINS...WE WILL REMAIN IN A
NORTHWEST FLOW ALOFT. SURFACE HIGH PRESSURE IS EXPECTED TO TRAVERSE
OUR REGION. AT THIS TIME...IT SHOULD REMAIN DRY..
BY SUNDAY...ON THE BACK SIDE OF THE HIGH...WE WILL SEE AN INCREASE
IN LOW LEVEL MOISTURE. SOME DISTURBANCES IN THE NORTHWEST FLOW
ALOFT...COMBINED WITH INCREASED INSTABILITY...MAY BRING A THREAT OF
SHOWERS AND STORMS. GIVEN THIS IS WAY OUT IN THE EXTENDED...A
TYPICAL SUMMER 30 PERCENT CHANCE WILL BE EMPLOYED.
DRIER AIR AND SLIGHTLY BELOW NORMAL TEMPERATURES CAN BE EXPECTED
THROUGH AT LEAST FRIDAY...WITH AN UPTICK IN HIGHS BY THE WEEKEND.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SHOWERS AND THUNDERSTORMS WILL BRING MVFR CONDITIONS AT TIMES THIS
AFTERNOON AND EARLY EVENING. MID LEVEL SHORTWAVE WILL CROSS THE
OHIO VALLEY TO THE SOUTHWEST AND IS EXPECTED TO PUT AN END TO
THUNDERSTORM ACTIVITY FROM NW-SE IN THE EVENING.
MVFR VSBYS MAY BE FOUND IN THE PREDAWN HOURS AT JUST ABOUT ANY
LOCATION BUT ATTM JUST INCLUDED IT AT KLUK IN THE RIVER VALLEY.
OUTLOOK...THUNDERSTORMS POSSIBLE MONDAY THROUGH TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...KURZ
NEAR TERM...KURZ
SHORT TERM...KURZ
LONG TERM...HICKMAN
AVIATION...FRANKSHazardous weather outlook, Jul 19, 12:59 PM EDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1259 PM EDT SUN JUL 19 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-201000- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY- GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1259 PM EDT SUN JUL 19 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL BEING THE PRIMARY THREATS. IN ADDITION...VERY WARM AND HUMID CONDITIONS WILL RESULT IN THE HEAT INDEX RISING INTO THE MID TO UPPER 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE ONCE AGAIN MONDAY AFTERNOON AND NIGHT. DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL REMAIN THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 19, 6:16 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
616 PM EDT SUN JUL 19 2015
OHZ034-035-192245-
MERCER OH-AUGLAIZE OH-
616 PM EDT SUN JUL 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MERCER AND NORTHWESTERN
AUGLAIZE COUNTIES UNTIL 645 PM EDT...
AT 616 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR VAN WERT TO NEAR DUNKIRK...MOVING SOUTHEAST AT 25
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CELINA...COLDWATER...FORT RECOVERY...ROCKFORD...WABASH...MENDON...
MONTEZUMA...KOSSUTH...TAMA...STATE ROUTE 116 AT STATE ROUTE 197...
CHATTANOOGA AND NEPTUNE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4073 8446 4068 8445 4068 8428 4035 8475
4035 8480 4073 8480
TIME...MOT...LOC 2216Z 303DEG 21KT 4092 8455 4043 8518
SITESSpecial weather statement, Jul 19, 6:39 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
639 PM EDT SUN JUL 19 2015
OHZ060-061-070-071-077-192315-
PREBLE OH-HAMILTON OH-MONTGOMERY OH-BUTLER OH-WARREN OH-
639 PM EDT SUN JUL 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PREBLE...
NORTHWESTERN HAMILTON...SOUTHERN MONTGOMERY...BUTLER AND NORTHWESTERN
WARREN COUNTIES UNTIL 715 PM EDT...
AT 638 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR GRATIS TO SEVEN MILE TO NEAR HARRISON...MOVING
EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
HAMILTON...MIDDLETOWN...FAIRFIELD...MASON...MIAMISBURG...LEBANON...
FOREST PARK...SPRINGBORO...SHARONVILLE...MONROE...BLUE ASH...
TRENTON...FRANKLIN...SPRINGDALE...CARLISLE...SOUTH MIDDLETOWN...WEST
CHESTER...WEST CARROLLTON...ROSS AND GRATIS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3932 8479 3946 8463 3968 8458 3967 8414
3948 8417 3927 8436 3928 8482
TIME...MOT...LOC 2238Z 265DEG 21KT 3967 8455 3947 8458 3932 8477
SITESSpecial weather statement, Jul 19, 7:09 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 709 PM EDT SUN JUL 19 2015 OHZ061-062-070>072-077-078-192345- CLERMONT OH-HAMILTON OH-MONTGOMERY OH-CLINTON OH-GREENE OH-BUTLER OH- WARREN OH- 709 PM EDT SUN JUL 19 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CLERMONT...NORTHEASTERN HAMILTON...SOUTH CENTRAL MONTGOMERY...WESTERN CLINTON...SOUTHWESTERN GREENE...SOUTHEASTERN BUTLER AND WARREN COUNTIES UNTIL 745 PM EDT... AT 709 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRANKLIN TO WEST CHESTER...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... MIDDLETOWN...FAIRFIELD...MASON...LEBANON...FOREST PARK... SPRINGBORO...SHARONVILLE...MONROE...BLUE ASH...LOVELAND...FRANKLIN... SPRINGDALE...MONTGOMERY...WYOMING...CARLISLE...BLANCHESTER...WEST CHESTER...WAYNESVILLE...MORROW AND WETHERINGTON. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3960 8435 3959 8383 3925 8396 3924 8452 TIME...MOT...LOC 2309Z 274DEG 28KT 3953 8430 3931 8441 SITES
Special weather statement, Jul 19, 7:23 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
723 PM EDT SUN JUL 19 2015
OHZ043-044-051-052-200000-
SHELBY OH-MIAMI OH-LOGAN OH-CHAMPAIGN OH-
723 PM EDT SUN JUL 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...MIAMI...
SOUTHWESTERN LOGAN AND NORTHWESTERN CHAMPAIGN COUNTIES UNTIL 800 PM
EDT...
AT 723 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BOTKINS TO VERSAILLES...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
TROY...SIDNEY...PIQUA...BELLEFONTAINE...TIPP CITY...COVINGTON...ST.
PARIS...WEST LIBERTY...ANNA...JACKSON CENTER...DE GRAFF...PLEASANT
HILL...BOTKINS...HARDIN...QUINCY...RUSSIA...FLETCHER...PORT
JEFFERSON...CASSTOWN AND LOCKINGTON.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4031 8370 3992 8423 3992 8426 4019 8444
4026 8443 4048 8412
TIME...MOT...LOC 2323Z 302DEG 30KT 4046 8415 4024 8449
SITESSpecial weather statement, Jul 19, 7:41 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT SUN JUL 19 2015
OHZ071-072-200015-
CLINTON OH-WARREN OH-
741 PM EDT SUN JUL 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLINTON AND EASTERN
WARREN COUNTIES UNTIL 815 PM EDT...
AT 740 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR WAYNESVILLE TO 7 MILES WEST OF WILMINGTON TO NEAR
MORROW...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...BLANCHESTER...LYNCHBURG...CLARKSVILLE...HARVEYSBURG...
MARTINSVILLE...MIDLAND...PORT WILLIAM...BUTLERVILLE...PLEASANT
PLAIN...NEW ANTIOCH...CUBA...OGDEN...NEW BURLINGTON...CAESAR CREEK
STATE PARK...STATE ROUTE 350 AT US ROUTE 22...COWAN LAKE STATE
PARK...STATE ROUTE 123 AT STATE ROUTE 132...REESVILLE AND MELVIN.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3925 8384 3927 8415 3942 8402 3957 8403
3955 8366 3940 8364 3928 8375 3926 8378
3923 8380 3923 8383
TIME...MOT...LOC 2340Z 272DEG 24KT 3957 8404 3941 8397 3927 8412
KURZSpecial weather statement, Jul 19, 8:07 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
807 PM EDT SUN JUL 19 2015
OHZ044-045-052-200030-
LOGAN OH-UNION OH-CHAMPAIGN OH-
807 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN...
SOUTHWESTERN UNION AND CHAMPAIGN COUNTIES UNTIL 830 PM EDT...
AT 807 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST
LIBERTY...MOVING SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
MARYSVILLE...BELLEFONTAINE...URBANA...WEST LIBERTY...MECHANICSBURG...
NORTH LEWISBURG...WOODSTOCK...VALLEY HI...ZANESFIELD...MUTUAL...
MIDDLEBURG...CARYSVILLE...POWHATTAN...CABLE...SPRINGHILLS...
LIPPINCOTT...NEW JERUSALEM...POTTERSBURG...ROSEWOOD AND MINGO.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4026 8337 4002 8363 4002 8368 4021 8399
4046 8373
TIME...MOT...LOC 0007Z 302DEG 20KT 4029 8382
SITESThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:07 PM EDT | Special Weather Statement | ILN | Champaign, Logan | 23 min |
| Jul 19, 8:57 PM EDT | Special Weather Statement | ILN | Brown | 33 min |
| Jul 19, 9:25 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 3 hr |
| Jul 19, 9:26 PM EDT | Special Weather Statement | ILN | Mason | 34 min |
Nearby
Tornado Warnings in Ohio, 2015Tornado Warnings in Kentucky, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.